# SDR ASOA20140820089RS

- Difficulty date: August 20, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 24,456 hours, 14,223 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 4504230
- Part serial: NSN
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SUP: ORIGINAL REPORT SDR PILOT REPORTED AN APU GENERATOR FAIL MESSAGE WITH STRONG ELECTRICAL ODOR.    MAINTENANCE R & R APU ELECTRICAL HARNESS ASSY, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
